# SDR FDKA200611340

- Difficulty date: November 27, 2006
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N837MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145367
- Aircraft time: 13,565 hours, 12,944 cycles
- System (JASC): 3150 · Central Warning
- Part: Relay
- Part number: M835366022M
- Condition: Malfunctioned
- Location: Warning System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FDM 6129 RDU-MCO (0631 PHX LCL).  NO TAKEOFF CONFIG MESSAGE ON T/O ROLL.  MX REPLACED RELAY AND RESET THE AURAL WARNING UNIT.
